MAUDE Adverse Event Report: Medtronic Heart Valves Division MOSAIC; REPLACEMENT HEART-VALVE

Medtronic Heart Valves Division MOSAIC; REPLACEMENT HEART-VALVE
Model Number 305C23
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that 15 years post implant of this 23mm aortic bioprosthetic valve, it was explanted and replaced with an unknown product.The reason for the replacement was reported as infection.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
B3: month and year are confirmed valid.D6: explanted date.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MOSAIC
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
Medtronic Heart Valves Division
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
Medtronic Heart Valves Division
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50788657
Report Number2025587-2026-01051
Device Sequence Number21186042
Product Code DYE
UDI-Device Identifier00721902694745
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/10/2012
Device Model Number305C23
Device Catalogue Number305C23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age84 YR
Patient SexMale